×

Found 4,017 Documents (Results 1–100)

100
MathJax

Local solvability of free boundary problem for viscous compressible and incompressible fluids in the spaces \({W}_p^{2+l,1+l/2} (Q_T)\), \(p > 2\). (English) Zbl 07482913

J. Math. Sci., New York 260, No. 1, 63-74 (2022) and Zap. Nauchn. Semin. POMI 489, 96-112 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of eigenvalues in the Orr-Sommerfeld problem for low velocities of unperturbed flow. (English. Russian original) Zbl 1481.76094

Dokl. Math. 103, No. 1, 19-22 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 26-29 (2021).
MSC:  76E05 76M45 76D05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software